≡ ▼ LINKS
ABC Homeopathy Forum

 

 

Remedy Finder:

ADHD

 

 

Posts about ADHD

Head injury and adhd21Adhd4adhd48adhd5adhd1My daughter has been evaluated as having elevated ADHD1adhd1adhd1adhd37Looking for a remedy for Autism/ADHD71

 

The ABC Homeopathy Forum

adhd risks

2/10/06 • Warning Urged for ADHD Drugs

Panel Cites Risks, Fears of Overuse

By Shankar Vedantam, Washington Post Staff Writer

Several drugs widely used to treat attention-deficit hyperactivity disorder should carry a prominent 'black box' warning because of reports that they may have caused sudden deaths or serious complications, a federal expert advisory panel recommended yesterday.

The proposal to require a warning on medications such as Adderall and Ritalin took the Food and Drug Administration, pharmaceutical companies and advocates by surprise. The panel voted 8 to 7 to call for the labeling change after reviewing reports of several dozen patients who suffered cardiac arrest, toxic reactions or sudden death while using the medications.
 
  walkin on 2006-06-24
This is just a forum. Assume posts are not from medical professionals.

Post ReplyTo post a reply, you must first LOG ON or Register

 

Important
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.